# SDR QXEA2019091600356

- Difficulty date: September 13, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 18,948 hours, 20,368 cycles
- System (JASC): 3080 · Ice Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT IN ICING CONDITIONS ICE DETECT ILLUMINATED. TURNED ON ALL ICING EQUIPMENT THEN ICE DETECT FAIL CAUTION LIGHT ILLUMINATED- COMPLIED WITH EA CHECKLIST & NOTIFIED MAINTENANCE. REMOVED FROM SERVICE. BOTH ICE DETECTORS PLACED ON MEL 30-80-2(B). REF AMM 30-80-710-801 PERFORMED OPS CHECK OF ICE DETECTION SYSTEM. OPS CHECK GOOD. REPERFORMED OPS CHECK OF ICE DETECTION SYSTEM WHILE APPLYING FREEZING AGENT TO ICE DETECTOR PROBES. OPS CHECK GOOD. AS A PRECAUTION R&R #2 ICE DETECT PROBE, REF AMM 30-80-01-000-801 AND 30-80-01-400-801. OPS CHECK GOOD. BONDING CHECK GOOD. THIS CLEARS MEL. NOTE: COULD NOT DUPLICATE ICE DETECT FAIL. RETURNED TO SERVICE.
